Friday, May 11, 2012

Feeling a little peaked today

When I was a kid and I seemed to be a little "off my feed", my mom might tell me, "You look sorta peaked."  That's two syllables, pronounced "peak-ed".  
Yesterday I felt rather off-kilter:  very tired, with a faint, dull headache.  I never get headaches.  
This morning I felt even more tired and still had the dull headache.  I chalked it up to three days of motorcycle riding.  
I always put my daily pills in one of those week-long pill holders.  Now, I only take one prescription drug, for blood pressure.  I also take a baby aspirin, a multi-vitamin, a calcium tablet, and a fish-oil tablet.  After breakfast I dumped today's pills into my hand and started taking them one by one when I realized there was an extra pill in the batch, an extra blood-pressure pill.  I looked at my pill supply for the next two days, and in each day's portion was an extra amlodipine pill.  This leads me to believe I have been taking a double dose of my blood pressure medication for at least a couple of days.  
No wonder I've been so tired!  
So I'll get back to my Eureka Springs adventure as soon as I perk up.  
I just took my blood pressure:  It's 115/52, so I think I'll live.  

6 comments:

Jackie said...

That would definitely be why you feel peak ed and tired. Glad you figured it out! Be careful with those things, Donna (your BP pills), they can really cause a problem if you don't take them as directed! :)

Jackie said...

That would definitely be why you feel peak ed and tired. Glad you figured it out! Be careful with those things, Donna (your BP pills), they can really cause a problem if you don't take them as directed! :)

Mrs. L said...

52 is a little low for diastalic. Drink water and take a brisk walk. After your nap, of course.

I'm mostly known as 'MA' said...

I'm hoping that that is all it is and after being on the correct meds for a day or two you'll be back to your normal self. Take care!

TARYTERRE said...

Hoping you get your medication dosage adjusted. Too much of something can be worse than not enough. Having a headache when you are not used to them is awful to be sure. Feel better soon. Take care.

Lori said...

Ooh, glad you caught that and hope you're feeling better by now! My Mom used to say "peak-ed" too.